|
|
Publications in Math-Net.Ru |
Citations |
|
2024 |
1. |
Yu. Yu. Ogorodnikov, R. A. Rudakov, D. M. Khachai, M. Yu. Khachay, “Fault-tolerant families of production plans: mathematical model, computational complexity, and branch-and-bound algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 64:6 (2024), 940–958 ; Comput. Math. Math. Phys., 64:6 (2024), 1193–1210 |
|
2023 |
2. |
E. D. Neznakhina, Yu. Yu. Ogorodnikov, K. V. Ryzhenko, M. Yu. Khachay, “Approximation algorithms with constant factors for a series of asymmetric routing problems”, Dokl. RAN. Math. Inf. Proc. Upr., 514:1 (2023), 89–97 ; Dokl. Math., 108:3 (2023), 499–505 |
3. |
M. Yu. Khachay, E. D. Neznakhina, K. V. Ryzhenko, “Polynomial-Time Approximability of the Asymmetric Problem of Covering a Graph by a Bounded Number of Cycles”, Trudy Inst. Mat. i Mekh. UrO RAN, 29:3 (2023), 261–273 ; Proc. Steklov Inst. Math. (Suppl.), 323, suppl. 1 (2023), S121–S132 |
1
|
4. |
Ksenia Ryzhenko, Katherine Neznakhina, Michael Khachay, “Fixed ratio polynomial time approximation algorithm for the Prize-Collecting Asymmetric Traveling Salesman Problem”, Ural Math. J., 9:1 (2023), 135–146 |
4
|
|
2022 |
5. |
D. Yu. Turdakov, A. I. Avetisyan, K. V. Arkhipenko, A. V. Antsiferova, D. S. Vatolin, S. S. Volkov, A. V. Gasnikov, D. A. Devyatkin, M. D. Drobyshevskiy, A. P. Kovalenko, M. I. Krivonosov, N. V. Lukashevich, V. A. Malykh, S. I. Nikolenko, I. V. Oseledets, A. I. Perminov, I. V. Sochenkov, M. M. Tihomirov, A. N. Fedotov, M. Yu. Khachay, “Trusted artificial intelligence: challenges and promising solutions”, Dokl. RAN. Math. Inf. Proc. Upr., 508 (2022), 13–18 ; Dokl. Math., 106:suppl. 1 (2022), S9–S13 |
1
|
6. |
M. Yu. Khachay, E. D. Neznakhina, K. V. Ryzhenko, “Constant-Factor Approximation Algorithms for a Series of Combinatorial Routing Problems Based on the Reduction to the Asymmetric Traveling Salesman Problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 28:3 (2022), 241–258 ; Proc. Steklov Inst. Math. (Suppl.), 319, suppl. 1 (2022), S140–S155 |
5
|
|
2021 |
7. |
Yu. Yu. Ogorodnikov, M. Yu. Khachay, “Approximation of the capacitated vehicle routing problem with a limited number of routes in metric spaces of fixed doubling dimension”, Zh. Vychisl. Mat. Mat. Fiz., 61:7 (2021), 1206–1219 ; Comput. Math. Math. Phys., 61:7 (2021), 1194–1206 |
1
|
|
2020 |
8. |
M. Yu. Khachay, Yu. Yu. Ogorodnikov, “Efficient approximation of the capacitated vehicle routing problem in a metric space of an arbitrary fixed doubling dimension”, Dokl. RAN. Math. Inf. Proc. Upr., 493 (2020), 74–80 ; Dokl. Math., 102:1 (2020), 324–329 |
5
|
|
2019 |
9. |
M. Yu. Khachay, Yu. Yu. Ogorodnikov, “Haimovich-Rinnooy Kan polynomial-time approximation scheme for the CVRP in metric spaces of a fixed doubling dimension”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:4 (2019), 235–248 |
4
|
|
2018 |
10. |
M. Yu. Khachay, Yu. Yu. Ogorodnikov, “Polynomial time approximation scheme for the capacitated vehicle routing problem with time windows”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018), 233–246 ; Proc. Steklov Inst. Math. (Suppl.), 307, suppl. 1 (2019), S51–S63 |
9
|
|
2017 |
11. |
M. Yu. Khachai, D. M. Khachai, V. S. Pankratov, “Attainable best guarantee for the accuracy of $k$-medians clustering in $[0,1]$”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017), 301–310 |
12. |
M. Yu. Khachay, E. D. Neznakhina, “Solvability of the Generalized Traveling Salesman Problem in the class of quasi- and pseudopyramidal tours”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017), 280–291 |
|
2016 |
13. |
M. Yu. Khachai, E. D. Neznakhina, “Approximation Schemes for the Generalized Traveling Salesman Problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:3 (2016), 283–292 ; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 97–105 |
21
|
14. |
M. Yu. Khachai, R. D. Dubinin, “Approximability of the optimal routing problem in finite-dimensional Euclidean spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016), 292–303 ; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 117–128 |
12
|
15. |
Daniel M. Khachai, Michael Yu. Khachay, “On parameterized complexity of the hitting set problem for axis-parallel squares intersecting a straight line”, Ural Math. J., 2:2 (2016), 117–126 |
1
|
|
2015 |
16. |
A. G. Chentsov, M. Yu. Khachai, M. Yu. Khachai, “An exact algorithm with linear complexity for a problem of visiting megalopolises”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015), 309–317 ; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 38–46 |
20
|
|
2014 |
17. |
M. Yu. Khachai, M. I. Poberii, “Scheme of boosting in the problems of combinatorial optimization induced by the collective training algorithms”, Avtomat. i Telemekh., 2014, no. 4, 81–93 ; Autom. Remote Control, 75:4 (2014), 657–667 |
2
|
18. |
M. Yu. Khachai, E. D. Neznakhina, “Polynomial-time approximation scheme for a Euclidean problem on a cycle covering of a graph”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014), 297–311 ; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 111–125 |
11
|
19. |
E. Kh. Gimadi, A. V. Kel'manov, A. V. Pyatkin, M. Yu. Khachai, “Efficient algorithms with performance estimates for some problems of finding several cliques in a complete undirected weighted graph”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014), 99–112 ; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 88–101 |
3
|
|
2013 |
20. |
Vl. D. Mazurov, M. Yu. Khachai, “Boosting and the polynomial approximability of the problem on a minimum affine separating committee”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:2 (2013), 231–236 |
3
|
21. |
I. I. Eremin, E. Kh. Gimadi, A. V. Kel'manov, A. V. Pyatkin, M. Yu. Khachai, “$2$-approximate algorithm for finding a clique with minimum weight of vertices and edges”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:2 (2013), 134–143 ; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 87–95 |
6
|
|
2012 |
22. |
E. G. Pytkeev, M. Yu. Khachai, “Topological properties of measurable structures and sufficient conditions for uniform convergence of frequencies to probabilities”, Avtomat. i Telemekh., 2012, no. 2, 89–98 ; Autom. Remote Control, 73:2 (2012), 291–299 |
23. |
M. Yu. Khachai, M. I. Poberii, “The computational complexity and approximability of a series of geometric covering problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:3 (2012), 247–260 ; Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 64–77 |
3
|
|
2010 |
24. |
M. Yu. Khachai, “Computational complexity of recognition learning procedures in the class of piecewise-linear committee decision rules”, Avtomat. i Telemekh., 2010, no. 3, 178–189 ; Autom. Remote Control, 71:3 (2010), 528–539 |
4
|
25. |
M. Yu. Khachai, “Computational complexity of combinatorial optimization problems induced by collective procedures in machine learning”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010), 276–284 ; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S46–S54 |
2
|
26. |
E. G. Pytkeev, M. Yu. Khachai, “Sigma-compactness of metric Boolean algebras and uniform convergence of frequencies to probabilities”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010), 127–139 ; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S138–S151 |
1
|
|
2008 |
27. |
V. D. Mazurov, M. Yu. Khachai, M. I. Poberii, “Combinatorial optimization problems related to the committee polyhedral separability of finite sets”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:2 (2008), 89–102 ; Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S93–S107 |
2
|
|
2007 |
28. |
V. D. Mazurov, M. Yu. Khachai, “Parallel computations and committee constructions”, Avtomat. i Telemekh., 2007, no. 5, 182–192 ; Autom. Remote Control, 68:5 (2007), 912–921 |
7
|
|
2004 |
29. |
V. D. Mazurov, M. Yu. Khachai, “Committees of systems of linear inequalities”, Avtomat. i Telemekh., 2004, no. 2, 43–54 ; Autom. Remote Control, 65:2 (2004), 193–203 |
12
|
|
2003 |
30. |
V. D. Mazurov, M. Yu. Khachai, “Committee constructions as a generalization of contradictory problems of operations research”, Diskretn. Anal. Issled. Oper., Ser. 2, 10:2 (2003), 56–66 |
1
|
|
2002 |
31. |
V. D. Mazurov, M. Yu. Khachai, A. I. Rybin, “Committee constructions for solving problems of selection, diagnostics, and prediction”, Trudy Inst. Mat. i Mekh. UrO RAN, 8:1 (2002), 66–102 ; Proc. Steklov Inst. Math. (Suppl.), 2002no. , suppl. 1, S67–S101 |
10
|
32. |
M. Yu. Khachai, “A game against nature associated with majority-vote decision making”, Zh. Vychisl. Mat. Mat. Fiz., 42:10 (2002), 1609–1616 ; Comput. Math. Math. Phys., 42:10 (2002), 1547–1554 |
3
|
|
1997 |
33. |
M. Yu. Khachai, “On the existence of a majority committee”, Diskr. Mat., 9:3 (1997), 82–95 ; Discrete Math. Appl., 7:4 (1997), 383–397 |
1
|
34. |
M. Yu. Khachaĭ, “Estimate of the number of members in the minimal committee of a system of linear inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 37:11 (1997), 1399–1404 ; Comput. Math. Math. Phys., 37:11 (1997), 1356–1361 |
3
|
|
|
|
2014 |
35. |
V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov, “Ivan Ivanovich Eremin”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014), 5–12 ; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 1–8 |
36. |
Yu. G. Evtushenko, M. Yu. Khachai, “In memory of Ivan Ivanovich Eryomin (22.01.1933–21.07.2013)”, Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014), 887–891 |
|
2012 |
37. |
A. I. Kibzun, E. A. Nurminskii, M. Yu. Khachai, “Mathematical Programming: State of the Art”, Avtomat. i Telemekh., 2012, no. 2, 3–4 |
|